# SDR SWAA2025112027440

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB BTW BS 927 TO BS 947.5,  STRINGER 25R.   REPLACED THE WEB IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G, AND DWG 147A7500, SHEET 20, REV -.
